# SDR 96UAL900623

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 55H005
- Condition: Failed
- Location: Rt Engine
- Part time: 16,200 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, THE RIGHT ENGINE EXPERIENCED HIGH EGT AND TWO COMPRESSOR STALLS.  THE CREW INITIATED AN IN-FLIGHT SHUT DOWN.  AIRCRAFT RETURNED TO MIAMI WITH AN UNEVENTFUL LANDING.  THE HIGH PRESSURE COMPRESSOR FIFTH STAGE BLADE FAILED. THE ENGINE WAS REPLACED.  PART TOTAL CYCLES, 2,473.
